# SDR 9720411157

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LONGERON 51R AT FS 1119.  REPAIRED PER EA 11-152790.
